首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CONFORMALLY FLAT MANIFOLDS AND A PINCHING PROBLEM ON RICCI TENSOR
被引:11
作者
:
GOLDBERG, SI
论文数:
0
引用数:
0
h-index:
0
机构:
SAITAMA UNIV,DEPT MATH,SAITAMA,JAPAN
GOLDBERG, SI
OKUMURA, M
论文数:
0
引用数:
0
h-index:
0
机构:
SAITAMA UNIV,DEPT MATH,SAITAMA,JAPAN
OKUMURA, M
机构
:
[1]
SAITAMA UNIV,DEPT MATH,SAITAMA,JAPAN
[2]
UNIV ILLINOIS,DEPT MATH,URBANA,IL 61801
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1976年
/ 58卷
/ JUL期
关键词
:
D O I
:
10.2307/2041391
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:234 / 236
页数:3
相关论文
共 2 条
[1]
GOLDBERG SI, TO BE PUBLISHED
[2]
SUBMANIFOLDS AND A PINCHING PROBLEM ON SECOND FUNDAMENTAL TENSORS
[J].
OKUMURA, M
论文数:
0
引用数:
0
h-index:
0
机构:
MICHIGAN STATE UNIV,DEPT MATH,E LANSING,MI 48823
MICHIGAN STATE UNIV,DEPT MATH,E LANSING,MI 48823
OKUMURA, M
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
178
(APR)
:285
-291
←
1
→
共 2 条
[1]
GOLDBERG SI, TO BE PUBLISHED
[2]
SUBMANIFOLDS AND A PINCHING PROBLEM ON SECOND FUNDAMENTAL TENSORS
[J].
OKUMURA, M
论文数:
0
引用数:
0
h-index:
0
机构:
MICHIGAN STATE UNIV,DEPT MATH,E LANSING,MI 48823
MICHIGAN STATE UNIV,DEPT MATH,E LANSING,MI 48823
OKUMURA, M
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
178
(APR)
:285
-291
←
1
→